# SDR SWAA2013111922555

- Difficulty date: November 8, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 21,458 hours, 12,781 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144A53003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AFT FASTENER HOLE CRACKED AT STATION 727B, LBL 45.5.  REPAIRED FLANGE IAW EA.
